# SDR DXTA20101104333

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 4,109 hours, 3,283 cycles
- Engine: Pwa PW535A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR RED UPLOCK LIGHT FAILED TO EXTINGUISH DURING TAKEOFF GEAR RETRACTION.
